MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY IMPRINT PS; TOTAL KNEE REPAIR SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY IMPRINT PS; TOTAL KNEE REPAIR SYSTEM
Model Number TPS000D00201
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the f4 jigs for two imprint cases were swapped - a size 5 right with a size 3 left.This error was discovered intra-operatively for sn (b)(4) (size 5 r case; size 3 l shipped).The surgeon did not realise they had the incorrect f4 until completing the resections.As a result, the resections had to be manually corrected to fit the implant.There was a major delay of more than 20 minutes as a result of this issue.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the f4 jigs for two imprint cases were swapped - a size 5 right with a size 3 left.This error was discovered intra-operatively for sn (b)(4) (size 5 r case; size 3 l shipped).The surgeon did not realise they had the incorrect f4 until completing the resections.As a result, the resections had to be manually corrected to fit the implant.There was a major delay of more than 20 minutes as a result of this issue.

Brand Name
ITOTAL IDENTITY IMPRINT PS
Common Device Name
TOTAL KNEE REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key14115914
Report Number3004153240-2022-00059
Device Sequence Number4249997
Product Code JWH
UDI-Device IdentifierM572TPS000D002011
UDI-PublicM572TPS000D002011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS000D00201
Device Catalogue NumberTPS-000-D002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexUnknown